# SDR ZYWA100153

- Difficulty date: January 8, 2001
- Submitted: August 3, 2001
- Operation: Air carrier
- Aircraft: N365WM
- Make and model: Aerosp AS 365 N2
- Aircraft serial: 6429
- System (JASC): 5260 · Entrance Stairs
- Part: Actuator
- Part number: 14860011
- Part serial: 16721
- Condition: Failed
- Location: Pax Door
- Part time: 350 hours
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STEP DOES NOT RETRACT OR EXTEND.  REMOVED AND REPLACED STEP ACTUATOR.
